# SDR UALA2011053102665

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 40,624 hours, 8,910 cycles
- Engine: Pwa PW4077
- System (JASC): 3100 · Indicating/Recording System
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ICE DETECTOR L MESSAGE DISPLAYED.  ACCOMPLISHED FIM 30-81 TASK 802.  TESTED OKAY.
